# SDR UPS01435585

- Difficulty date: March 8, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 64,819 hours, 19,473 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT MLG WW. CORROSION ON TOP CHORD OF LT OVERWING LONGERON A T BS 1241     LONGERON REPAIRED IAW DRAWING NO. 144U3542
